Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Am on gabapin nt for the last 5 days due to lower back pain but the pain is increasing, can I drop the medicine, was prescribed by a doctor from india but for now he's out of the country. Pls help.

1 Doctor Answered
Well the medication is basically meant to calm your spinal nerves and your psyche. So if you are not relieved you can definitely stop it without any worry best thing is get yourself check the up by an orthopaedic surgeon to come to a diagnosis so that proper treatment can be done. Meanwhile apply ice for 20 minutes every hourly and take adequate rest so that your muscles can recover.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.